# SDR UIEA2021090601962

- Difficulty date: September 6, 2021
- Submitted: September 10, 2021
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 101,698 hours, 19,617 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INÂ€ŒTERNAL EMERGENCY LIGHT  OVER  SEAT ROW 32K-H INOP(  RELAMPED  EMG  LT  CEILING SEAT ROW 32K-H  & OPS  CHECK  OK AMM 33-51-00/175.  )
